hig.sePublikationer
Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard-cite-them-right
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • sv-SE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • de-DE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Stationary convection-diffusion equation in an infinite cylinder
The Arctic University of Norway, UiT, Norway.
The Arctic University of Norway, UiT, Norway; Institute for Information Transmission Problems of Russian Academy of Sciences, Russian Federation.
2018 (Engelska)Ingår i: Journal of Differential Equations, ISSN 0022-0396, E-ISSN 1090-2732, Vol. 264, nr 7, s. 4456-4487Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

We study the existence and uniqueness of a solution to a linear stationary convection–diffusion equation stated in an infinite cylinder, Neumann boundary condition being imposed on the boundary. We assume that the cylinder is a junction of two semi-infinite cylinders with two different periodic regimes. Depending on the direction of the effective convection in the two semi-infinite cylinders, we either get a unique solution, or one-parameter family of solutions, or even non-existence in the general case. In the latter case we provide necessary and sufficient conditions for the existence of a solution.

Ort, förlag, år, upplaga, sidor
2018. Vol. 264, nr 7, s. 4456-4487
Nyckelord [en]
Convection–diffusion equation, Infinite cylinder, Stabilization at infinity, Effective drift
Nationell ämneskategori
Matematik
Identifikatorer
URN: urn:nbn:se:hig:diva-27148DOI: 10.1016/j.jde.2017.12.015OAI: oai:DiVA.org:hig-27148DiVA, id: diva2:1223108
Tillgänglig från: 2018-06-25 Skapad: 2018-06-25 Senast uppdaterad: 2018-06-25Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltext

Person

Pettersson, Irina

Sök vidare i DiVA

Av författaren/redaktören
Pettersson, Irina
I samma tidskrift
Journal of Differential Equations
Matematik

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 131 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard-cite-them-right
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • sv-SE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • de-DE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf